RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sapronov Yurii Ivanovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 22

Number of views:
This page:1597
Abstract pages:5903
Full texts:2161
References:486
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Website: http://www.science.vsu.ru/whois&who=120

http://www.mathnet.ru/eng/person17344
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sapronov.yuri-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/200523

Publications in Math-Net.Ru
2015
1. E. V. Derunova, Yu. I. Sapronov, “Application of normalized key functions in a problem of branching of periodic extremals”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 8,  14–24  mathnet; Russian Math. (Iz. VUZ), 59:8 (2015), 9–18  scopus
2014
2. Yu. I. Sapronov, “Modelling Liquid Flows in Diffusers by Reduced Equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:2 (2014),  74–86  mathnet
2012
3. M. I. Kovalyova, V. A. Kostin, Yu. I. Sapronov, “Formation of nonsmoothness lines in optimization of screw pairs in screw pumps”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  53–64  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 44–53  scopus
4. V. N. Ermolenko, V. A. Kostin, D. V. Kostin, Yu. I. Sapronov, “Optimization of a Polyharmonic Impulse”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 13,  35–44  mathnet
2009
5. I. V. Kolesnikova, Yu. I. Sapronov, “Two-mode branching of ferroelectric phase heterogeneous crystals of singular phase of the sixth order”, Vestnik Chelyabinsk. Gos. Univ., 2009, 11,  37–47  mathnet
2008
6. A. P. Karpova, Yu. I. Sapronov, “Approximate calculation of amplitudes of cycles bifurcating in the presence of resonances”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 3,  12–22  mathnet
2004
7. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, CMFD, 12 (2004),  3–140  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  scopus
2000
8. Yu. I. Sapronov, S. L. Tsarev, “Global comparison of finite-dimensional reduction schemes in smooth variational problems”, Mat. Zametki, 67:5 (2000),  745–754  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 631–638  isi
1997
9. B. M. Darinskii, Yu. I. Sapronov, “Bifurcations of extremals near a singularity of a multidimensional fold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 2,  35–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:2 (1997), 32–42
1996
10. Yu. I. Sapronov, “Finite-dimensional reductions of smooth extremal problems”, Uspekhi Mat. Nauk, 51:1(307) (1996),  101–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:1 (1996), 97–127  isi  scopus
1995
11. Yu. I. Sapronov, “Finite-dimensional reductions in the analysis of the branching of extremals”, Differ. Uravn., 31:10 (1995),  1750–1758  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1721–1730
1991
12. Yu. I. Sapronov, “Nonlocal finite dimensional reductions in variational boundary value problems”, Mat. Zametki, 49:1 (1991),  94–103  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 67–73  isi
1989
13. Yu. I. Sapronov, “Two-mode bifurcation of solutions of the von Kármán equation”, Differ. Uravn., 25:6 (1989),  1078–1081  mathnet  mathscinet  zmath
14. Yu. I. Sapronov, “Semiregular corner singularities of smooth functions”, Mat. Sb., 180:10 (1989),  1299–1310  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:1 (1991), 151–163  isi
1988
15. Yu. I. Sapronov, “Angular singularities and multidimensional assemblies”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 242–244  isi
1983
16. V. R. Zachepa, Yu. I. Sapronov, “Local analysis of nonlinear Fredholm equations”, Trudy Mat. Inst. Steklov., 154 (1983),  113–117  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 154 (1984), 121–126
1977
17. Yu. G. Borisovich, V. G. Zvyagin, Yu. I. Sapronov, “Non-linear Fredholm maps and the Leray–Schauder theory”, Uspekhi Mat. Nauk, 32:4(196) (1977),  3–54  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 1–54
1973
18. V. G. Zvyagin, È. M. Muhamadiev, Yu. I. Sapronov, “The degree of equivariant Fredholm maps”, Uspekhi Mat. Nauk, 28:6(174) (1973),  209–210  mathnet  mathscinet  zmath
1971
19. Yu. G. Borisovich, Yu. I. Sapronov, “On some topological invariants of nonlinear Fredholm mappings”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  12–15  mathnet  mathscinet  zmath
20. Yu. I. Sapronov, “Local invertibility of nonlinear Fredholm mappings”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  38–43  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 296–300
1970
21. Yu. I. Sapronov, “The principle of the invariance of the rotation”, Uspekhi Mat. Nauk, 25:5(155) (1970),  247–248  mathnet  mathscinet  zmath
1968
22. Yu. G. Borisovich, Yu. I. Sapronov, “On the topological theory of densifying operators”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  18–20  mathnet  mathscinet  zmath

2014
23. A. D. Baev, S. G. Valyukhov, V. I. Ovchinnikov, V. P. Orlov, Yu. I. Sapronov, G. A. Sviridyuk, “Vladimir Alekseevich Kostin (to the 75th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:3 (2014),  135–140  mathnet
2008
24. N. M. Bliznyakov, V. M. Buchstaber, Yu. E. Gliklikh, V. G. Zvyagin, A. S. Mishchenko, V. V. Obukhovskii, Yu. I. Sapronov, A. T. Fomenko, A. V. Chernavskii, “Yurii Grigor'evich Borisovich (obituary)”, Uspekhi Mat. Nauk, 63:4(382) (2008),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 767–769  isi
1990
25. V. G. Zvyagin, M. A. Krasnosel'skii, A. S. Mishchenko, Yu. I. Sapronov, V. I. Sobolev, “Yurii Grigor'evich Borisovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  199–200  mathnet  mathscinet; Russian Math. Surveys, 45:4 (1990), 243–245  isi
1988
26. Yu. I. Sapronov, “Letter to the editor”, Mat. Zametki, 43:1 (1988),  152  mathnet  mathscinet  zmath; Math. Notes, 43:1 (1988), 87

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019